# SDR CA960610004

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Engine: Lyc O360C2E
- System (JASC): 7120 · Engine Mount Section
- Part: Rubber Bushing
- Part number: 162301
- Condition: Deteriorated
- Location: Eng Mount
- Part time: 474 hours
- Component: Lord
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON ANNUAL INSPECTION, THE LOWER RIGHT ENGINE MOUNT RUBBER BUSHING FOUND SEVERELY DETERIORATED. THIS MOUNT IS DIRECTLY BELOW THE OIL FILLER TUBE AND IS SUSCEPTIBLE TO OIL SPILLAGE.
